RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Generalova, Èlla Vasil'evna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:22
Abstract pages:34

http://www.mathnet.ru/eng/person108170
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. A. S. Vasilevskaya, E. V. Generalova, A. S. Sonin, “Chromonic mesophases”, Usp. Khim., 58:9 (1989),  1575–1596  mathnet; Russian Chem. Reviews, 58:9 (1989), 904–916  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019